MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE

ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE
Catalog Number 04P53-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier = (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There was no additional patient information provided by the customer.
 
Event or Problem Description
The customer reported (b)(6) results on one patient.The results provided were: (b)(6) on (b)(6) 2019 repeat (b)(6) testing = confirmed / on (b)(6) 2019 same patient new sample sid (b)(6) / same patient new sample on (b)(6) 2019 (b)(6).There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A search of complaint tickets or file kit testing could not be completed as the lots are unknown.A review of complaints for the assays determined that there are no trends for the products for the complaint issue.Return testing was not completed as returns were not available.Historical performance of the architect hbsag qual and hbsag confirmatory assays for negative samples shows that all lots on market have median values that do not exceed 2sd above the established baselines, confirming no systemic issues in the field.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.It is possible that the initial false reactive/false confirmed result observed for one specific sample draw was due to sample or reagent handling/integrity issues at the time of testing, as testing of new sample draws returned the expected non-reactive hbsag qualitative results.Based on the investigation no product deficiency was identified for either the architect hbsag qualitative or the architect hbsag confirmatory assays.

Brand Name
ARCHITECT HBSAG QUALITATIVE
Common Device Name
HBSAG
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key8704798
Report Number3008344661-2019-00076
Device Sequence Number2387055
Product Code KSJ
UDI-Device Identifier00380740007775
UDI-Public00380740007775
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04P53-25
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/28/2019
Supplement Date Received by Manufacturer08/30/2019
Initial Report FDA Received Date06/17/2019
Supplement Report FDA Received Date09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER, LIST # 03M74-02,; ARCHITECT I2000SR ANALYZER, LIST # 03M74-02,; SERIAL # (B)(4); SERIAL # (B)(4)